オオタキ エイセイ   Ohtaki Eisei
  大滝 英生
   所属   神奈川大学  経済学部 経済学科/現代ビジネス学科
    神奈川大学大学院  経済学研究科 経済学専攻(公共政策コース)
   職種   准教授
言語種別 英語
発行・発表の年月 2013/03
形態種別 学術雑誌
査読 査読あり
標題 Idiosyncratic risks, self-insurance, and stochastic bubbles
執筆形態 単著
掲載誌名 Economics Letters
出版社・発行元 Elsevier
巻・号・頁 118(3),pp.429-430
概要 This article reconsiders the issue on stochastic bubbles first studied by Weil (1987) in an overlapping generations economy with idiosyncratic risks. Unlike Weil's own result, stochastic bubbles can occur independently of the confidence level.
DOI 10.1016/j.econlet.2012.12.012